# SDR IPXA2017122724849

- Difficulty date: December 23, 2017
- Submitted: December 27, 2017
- Operation: Air carrier
- Aircraft: N131UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0815
- Aircraft time: 18,927 hours, 11,747 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lever
- Condition: Binding
- Location: Pax Door Arming
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE DISARM LEVER DID NOT INITIALLY MOVE TO THE DISARM POSTION WHEN ATTEMPTING TO DISARM THE DOOR. AFTER A FEW ATTEMPTS, THE LEVER MOVED TO THE DISARM POSITION. NO BINDING NOTED.
